# SDR K11A2021111900093

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pad
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK PAD FITTING ADAPTER HAS CORROSION
